# SDR USAAF98016

- Difficulty date: February 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11289
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 598 - ON CLIMB-OUT OF CLE, CAPTAIN RECEIVED A MID CABIN DOOR WARNING LIGHT.  FLIGHT RETURNED TO CLE WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND MID CARGO HANDLE OPEN.  CLOSED HANDLE.  WARNING LIGHTS OPS NORMAL.  (M)
